Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have been experiencing severe PMS symptoms, scanty period, nausea, vomits. What can help?

I am 45 and have been experienceing severe PMS symptoms with only scant periods for over a year . The cramps are sos severe that I am hardly able to function 3-5 days prior to the actual start of my period . I also have severe nauseae and vomiting , water retention with shortness of breath, extrememe fatigue and muscle and joint pain. These periods are coming closer and closer together, having had 4 ( lasting 5-7 days each) in the past 8 weeks. The actual period only lasts about 12 hours and ends abruptly after passing a small clot. I also have severe migraines and extreme moodiness and agitation along with this process. This is becoming a life altering problem. Any thoughts?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
it seems that you are suffering from pre menopause syndrome .you shd take vit E ,simrose .and calcium supplementation .do yoga and meditation.its a temporary phase and go with time.For nausea and vomiting you can take antacid and antiemetic .
gd luck
dr Viniita Jhuntrraa
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor